Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 40, NWS Melbourne, FL

November 19, 2017

NWS Melbourne, FL issued this small craft advisory at Nov 19, 2017, 3:12 AM EST. It took effect at Nov 19, 2017, 7:00 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2017, 3:12 AM EST (08:12 UTC)
In effect from
Nov 19, 2017, 7:00 PM EST
Expired
Nov 21, 2017, 3:36 PM EST
In force
45 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

586 
WHUS72 KMLB 190812
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
312 AM EST SUN NOV 19 2017

AMZ570-210815-
/O.NEW.KMLB.SC.Y.0040.171120T0000Z-171121T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
312 AM EST SUN NOV 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST TUESDAY. 

* WINDS...NORTH TO NORTHEAST 20 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-572-575-210815-
/O.NEW.KMLB.SC.Y.0040.171120T0300Z-171121T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
312 AM EST SUN NOV 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST TUESDAY. 

* WINDS...NORTH TO NORTHEAST 20 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
259 
WHUS72 KMLB 200908
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
408 AM EST MON NOV 20 2017

AMZ570-572-575-211000-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-171121T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
408 AM EST MON NOV 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 KNOTS AND GUSTY.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-211000-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-171121T1500Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
408 AM EST MON NOV 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-210900-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-171121T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
408 AM EST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS...NORTHEAST TO EAST WINDS UP TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
828 
WHUS72 KMLB 201927
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
227 PM EST MON NOV 20 2017

AMZ552-202030-
/O.CAN.KMLB.SC.Y.0040.000000T0000Z-171121T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
227 PM EST MON NOV 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION DUE TO
SEAS BUILDING TO AROUND 6 FEET.

$$

AMZ570-202030-
/O.CAN.KMLB.SC.Y.0040.000000T0000Z-171121T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
227 PM EST MON NOV 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD STILL EXERCISE CAUTION DUE TO
SEAS BUILDING TO AROUND 6 FEET.

$$

AMZ572-575-211500-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-171121T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
227 PM EST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM TUESDAY...

* WINDS...EAST WINDS TO AROUND 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-211500-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-171121T1500Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
227 PM EST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY...

* WINDS...EAST WINDS 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
673 
WHUS72 KMLB 210903
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
403 AM EST TUE NOV 21 2017

AMZ555-211015-
/O.CAN.KMLB.SC.Y.0040.000000T0000Z-171121T1500Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
403 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION.

$$

AMZ572-575-212100-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-171121T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
403 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...EAST TO SOUTHEAST WINDS UP TO 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
698 
WHUS72 KMLB 212013
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
313 PM EST TUE NOV 21 2017

AMZ575-212115-
/O.CAN.KMLB.SC.Y.0040.000000T0000Z-171121T2100Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
313 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND AND SEAS HAVE DROPPED BELOW ADVISORY LEVELS, HOWEVER, SMALL
CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS SEAS UP TO 6 FEET
WILL LINGER OVER THE FAR OFFSHORE WATERS INTO THIS EVENING. 

$$

AMZ570-220300-
/O.EXB.KMLB.SC.Y.0040.000000T0000Z-171122T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
313 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS...EAST TO SOUTHEAST WINDS UP TO 15 TO 20 KNOTS SUBSIDING
  TO 10 TO 15 KNOTS LATE THIS EVENING. 

* WAVES/SEAS...SEAS 5 TO 7 FEET INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-220300-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-171122T0300Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
313 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...EAST TO SOUTHEAST WINDS UP TO 15 TO 20 KNOTS SUBSIDING
  TO 10 TO 15 KNOTS LATE THIS EVENING. 

* WAVES/SEAS...SEAS 5 TO 7 FEET INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
824 
WHUS72 KMLB 212036
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
336 PM EST TUE NOV 21 2017

AMZ570-572-212145-
/O.CAN.KMLB.SC.Y.0040.000000T0000Z-171122T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
336 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA, HOWEVER, 
SMALL CRAFT BOATERS SHOULD CONTINUE TO EXERCISE CAUTION AS SEAS UP
TO 6 FEET WILL REMAIN POSSIBLE INTO THIS EVENING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 3:02 AM EST, 10 minutes earlier.

Area forecast discussion, Nov 19, 3:02 AM EST, 10 minutes before
Area Forecast Discussion...Updated to correct WWA
National Weather Service Melbourne FL
302 AM EST Sun Nov 19 2017

.DISCUSSION...

...A Cold Front Will Move Through East Central Florida Today With A
Small Shower Threat...

...Marine Conditions Will Deteriorate Behind the Front Tonight...

...Periodic Unsettled Weather Conditions Return Tue thru Thu with
Potential Lightning Storms and Higher Rain Chances...

Current...915 MHZ Cape wind profilers show deepening southwest flow
above the surface ahead of an approaching cold front. Evening
regional sounding data and water vapor imagery continue to show dry
air across the mid/upper levels of the atmosphere. Conditions
continue to be precipitation free over ECFL with light/variable to
calm surface winds. Temperatures mainly in the 50s with a few L60
degree readings along the Space/Treasure coasts early this morning.
Will monitor for some shallow, patchy fog, but boundary layer winds
may be too much to overcome for formation, outside of prone and low-
lying areas.

Today-Tonight...A weakening upper trough approaching the eastern
seaboard will push a weak cold front southward across east central
Florida today. By sunrise, the boundary should lie across the
northern peninsula, then move into our northern zones/I-4 by early
afternoon. This feature should lie around the Treasure Coast by
early evening, then continue to push towards southern FL and the FL
Straits overnight. The flow aloft remains mainly zonal, but any
mentionable mid-level energy will remain well north of the area.
PWAT values under 1 inch will slowly recover in upwards of 1.60
inches associated with a narrow band of moisture along the front
itself. Precip chances will range from 20 to 30 percent from Vero
Beach-southern Osceola County northward from 15Z thru 00Z. Overall
rainfall amounts will remain rather light. Low end precip chances
will continue mainly south from Melbourne after 00Z with chances
continuing to decrease southward through the evening and overnight.
Surface high pressure will build into the area from the north and
west late overnight.

Early morning winds will become southwesterly and increase to 8-13
mph while veering toward the west thru the day ahead of the front,
then the wind component will sharply veer to WNW/NW behind the
boundary becoming NNW/N thru the night with speeds remaining
somewhat elevated at 5-10 mph. Increasing clouds from the north to
south will occur with the approach of the boundary. Skies will
improve again from this evening-overnight, again from the north to
south across ECFL.

Temperatures will range from the M70s along/north of I-4 to
U70s/L80s southward toward Lake Okeechobee. Both cooler/drier air
will filter southward down the peninsula overnight with M-U40s north
of I-4 and generally 50s elsewhere, except some L60s possible along
the Treasure Coast.

Mon-Mon Night...The area of high pressure over the southeast U.S.
will push eastward and off of the mid Atlc coast Mon night. N/NE
winds will veer easterly through the day. The previous front remains
stalled across the FL Straits into Mon night, but deep layer
moisture will begin to return overnight with some showery
precipitation developing over the coastal waters and potentially
along the Treasure Coast. Highs in the low to mid 70s. Milder lows
generally in the 60s, except U50s north of I-4.

Tuesday...An inverted trough with a weak surface low over the
northeastern Gulf of Mexico will support a southerly flow with
additional moisture. The weak surface low is forecast to move across
north Florida during the afternoon and evening. This combined with
the enhanced moisture and impulses of shortwave energy aloft will
lead to high rain chances areawide. Rain chances taper off gradually
farther south as distance from the weak surface low increases. Will
keep a slight chance for thunderstorms.

Wednesday-Friday...Guidance generally agrees that multiple pieces of
mid/upper level energy will shift down the Rockies/Plains and carve
out the base of a larger scale trough over the Gulf. Will continue
to chance PoPs from mid to late week as consensus suggests multiple
opportunities for precipitation, particularly on Thursday.

Saturday-Sunday...A brief, weak ridge of high pressure will build
across the region providing a dry weekend with a return to
seasonable temperatures.

&&

.AVIATION...Continued mainly VFR. Stronger wind speeds above the
surface may limit fog formation this morning. SW/W flow around 10
kts today ahead of a cold front will veer to NW/N behind it later
today/tonight. Brief MVFR shower potential along a narrow band of
moisture associated with the front. Skies becoming MClear tonight
again behind the boundary (from north to south).

&&

.MARINE...Today-Tonight...SW/W winds ahead of an approaching cold
frontal boundary. This feature will reach the northern waters by
early afternoon, then continue to slide southward and should
approach Sebastian Inlet by around 7PM/00Z tonight. Winds will veer
NW/N behind this feature through late evening and then NNE/NE
overnight. Wind speeds will approach 15-20 kts over the open Atlc,
north of the Cape from mid-late afternoon and continue to spread
southward over the waters into the evening. While cautionary
statements may be necessary offshore, north of the Cape later in the
afternoon, will go ahead and initiate an Small Craft Advisory for
both marine legs, north of Volusia-Brevard County line at 7PM/00Z,
then spread southward across the remainder of the waters at
10PM/03Z. Winds will reach 20 kts in the advisory with frequent
higher gusts, but seas will be slower to respond. Expect seas over
the Gulf Stream to reach 6-7 ft over the Gulf Stream by daybreak Mon
morning. The north wind (opposing the Gulf Stream) and developing
shorter period seas this evening/overnight will also make for rough
small craft boating. A narrow band of light, showery precipitation
will accompany the front.

Monday...The Small Craft Advisory continues thru Mon night as winds
continue to veer toward the east and approach 20 kts sustained with
higher gusts likely. Seas build to 5-7 feet over the Gulf Stream and
5-6 ft near shore.

Tuesday...Poor to hazardous boating conditions as seas of 5-6 feet
in the offshore waters will continue to build to 7-8 feet. Winds and
seas gradually diminish through the day on Tuesday, but high rain
chances along with a few thunderstorms will keep conditions less
than favorable.

Wednesday-Friday...Guidance indicates multiple weak troughs or lows
in vicinity of our waters. Some increase in winds possible on
Thursday if the low pressure becomes better organized. Expect winds
to be generally from the north to northwest with seas 3-5 feet until
Friday when seas build due to increasing winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  49  72  61 /  30  10  10  10
MCO  78  51  77  60 /  30  10  10  10
MLB  81  56  75  66 /  20  20  10  10
VRB  81  60  76  66 /  20  20  10  10
LEE  75  47  74  59 /  30  10  10  10
SFB  77  50  76  61 /  30  10  10  10
ORL  77  52  75  62 /  30  10  10  10
FPR  81  61  76  65 /  10  20  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 7 PM this evening to 4 AM EST Tuesday
     for Flagler Beach to Volusia-Brevard County Line 20-60 nm.

     Small Craft Advisory from 10 PM this evening to 4 AM EST Tuesday
     for Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian
     Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
     to Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

&&

SHORT TERM/AVIATION...Sedlock
LONG TERM/IMPACT WEATHER...Johnson
Hazardous weather outlook, Nov 18, 4:26 AM EST, 22 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
426 AM EST Sat Nov 18 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-190000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
426 AM EST Sat Nov 18 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
Weather and ocean conditions will produce a moderate threat for
rip currents at area beaches today. The threat will be highest
from 1030 AM through around 5 PM due to tidal effects. Check with
the local beach patrol about ocean hazards before entering the
water. Swim only near a lifeguard, never swim alone.

.RIVER FLOOD IMPACT...
Minor flooding will continue along the Saint Johns River near
Astor through late week.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A Moderate Risk of rip currents will exist at area beaches again
on Sunday. North to northeast winds are forecast to increase
behind a cold front Sunday and Sunday night with building seas. As
a result, boating conditions will become poor to hazardous,
especially in the Gulf Stream, into early next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Sedlock

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.